MathSciNet Relay Station
MathSciNet bibliographic data
MR1411156 (97m:35092) 35J65 (35B05)
Pašić, M. Isoperimetric inequalities in quasilinear elliptic equations of Leray-Lions type. J. Math. Pures Appl. (9) 75 (1996), no. 4, 343–366.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement